# SDR AALA980184

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD FLANGE OF STR 29L HAS CORROSION.  INSTALLED REPAIR PER ESO 11697 DATED 1-13-98.  TST:  54,792.  CYCLES: 33,779.  (X)
